# SDR DXTA200500550

- Difficulty date: January 22, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N313QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600325
- Aircraft time: 4,584 hours, 3,492 cycles
- Engine: Pwa JT15D5
- Engine time: 4,584 hours, 3,492 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30358005D
- Part serial: PCE500135
- Condition: Stopped
- Location: Left
- Part time: 4,584 hours, 3,492 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ON COMPLETION OF THE SPOILER TEST THE LT ENGINE QUITS.  OPERATED SPEED BRAKES THRU SEVERAL CYCLES, VERIFIED 85 PERCENT SWITCHES RETRACT THE SPEED BRAKES, PERFORMED SEVERAL SLAM CHECKS OF LEFT AND RIGHT ENGINES.  NO DEFECTS NOTED, SPEED BRAKES AND ENGINE THROTTLE CONTROL SYSTEMS OPERATE NORMALLY AT THIS TIME.  ALL WORK PERFORMED IAW CE 560 M/M 27-61-00 AND 76-11-00.
